RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 5, Pages 773–777 (Mi de8754)  

Ordinary Differential Equations

On the regularity of differential equations that are linearized with respect to some of the variables

A. M. Samoilenko, V. L. Kulik

Institute of Mathematics, Ukrainian Academy of Sciences, Kiev

Full text: PDF file (569 kB)

English version:
Differential Equations, 1995, 31:5, 715–718

Bibliographic databases:
Received: 17.05.1994

Citation: A. M. Samoilenko, V. L. Kulik, “On the regularity of differential equations that are linearized with respect to some of the variables”, Differ. Uravn., 31:5 (1995), 773–777; Differ. Equ., 31:5 (1995), 715–718

Citation in format AMSBIB
\Bibitem{SamKul95}
\by A.~M.~Samoilenko, V.~L.~Kulik
\paper On the regularity of differential equations that are linearized with respect to some of the variables
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 5
\pages 773--777
\mathnet{http://mi.mathnet.ru/de8754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1370795}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 5
\pages 715--718


Linking options:
  • http://mi.mathnet.ru/eng/de8754
  • http://mi.mathnet.ru/eng/de/v31/i5/p773

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019